# SDR CA130507011

- Difficulty date: May 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 51,682 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3400 · Navigation System
- Part: Ahrs
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON ARRIVAL INTO THE NR 1 AHRS TOPPLED AND LOST THE FLIGHT DIRECTOR.  FAULTY AHRS PN:7003360-941, SN: 88071070.  REPLACED AND GROUND CHECKS CARRIED OUT AND CHECKED SERVICEABLE.  ACFT RETURNED TO SERVICE.  ON THE CLIMBOUT RT AFTER REPLACING THE AHRS, NR 1 AHRS TOPPLED IN FLIGHT.  THE ACFT RETURNED TO DEPARTURE AND ONCE AGAIN REPLACED THE NR 1 AHRS, PN: 7003360-941, SN: 90091836.  GROUND CHECKS CARRIED OUT, CHECKED SERVICEABLE.  THE UNIT THAT WAS INSTALLED THE FIRST TIME HAD BEEN PREVIOUSLY REMOVED FOR A FAILURE AND HAD BEEN SENT TO MFG FOR REPAIR. IT HAS BEEN BACK HERE FOR AWHILE NOW SITTING IN STOCK UNTIL WE REQUIRED ITS USE. THESE UNITS ARE USUALLY A HIGH USAGE ITEM FOR US AND CONTINUE TO BE IN THE TOP TEN WORLD FLEET FLIGHT INTERRUPTION DRIVERS. TYPICALLY THEY AVERAGE ABOUT 2 YEARS BETWEEN FAILURE FOR US BUT WE HAVE SEEN A NR OF THESE FAIL, OFF THE SHELF WHEN THEY COME BACK FROM THE MFG.  THE MFG IS THE ONLY AUTHORIZED REPAIR STATION FOR THESE UNITS.
